# SDR DALA1156499229

- Difficulty date: September 29, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 29,407 hours, 21,783 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Support Fitting
- Part number: 39363611
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV FOUND LT MLG DOOR ACT SUPPORT FITTING ATTACH BRACKET CRACKED LOCATED ABOVE ACT ATTACH POINT.  REMOVED AND REPLACED LT BRACKET SUPPORT P/N 3936361-1 REF 51-30-05.
